Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYNTHES GMBH; EXTRACTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYNTHES GMBH; EXTRACTOR
Model Number
309.190
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During the surgical procedure, the trephine broken screw instrument broke when trying to take out a k-wire.Surgeon aware, fluoroscopy used throughout case to ensure no broken pieces left in patient.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
EXTRACTOR
Manufacturer
(Section D)
SYNTHES GMBH
1302 wrights lane e
west chester PA 19380
MDR Report Key
20781850
Report Number
20781850
Device Sequence Number
12012918
Product Code
HWB
UDI-Device Identifier
10886982185662
UDI-Public
(01)10886982185662
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
11/22/2024
Report Date
(Section F)
11/22/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
309.190
Device Catalogue Number
309190
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/26/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/26/2024
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
20 YR
Patient Sex
Male
Patient Weight
85 KG
Date Report Sent to FDA
11/22/2024